# SDR HALA2023012700016

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 12,889 hours, 2,833 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB: DURING TAXI OUT ECAM MESSAGE HYD ENG2 PUMP LO PR FOLLOWED ECAM ACTIONS. STATUS HYD ENG2 Y PUMP INOP. REMOVED AND REPLACED ENG 2 YELLOW HYD PUMP PER AMM 29-13-51 OPS AND LEAK CHECK GOOD OK FOR SVC.
